Fainting is not listed as a possible side effect, but then neither are mood swings, & every time I've used Plan B, I've had plenty of those! Dizziness is listed as one.
I think there is a fair chance it's due to the Plan B, given the amount of progesterone in it, but that's just my opinion. I'm thinking along the lines of pregnant women passing out, who also have more progesterone present.
I'd make an appointment with your doctor, to check out other possible causes before assuming it is the Plan B, though.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2015 • 2 answers
Updated 19 Aug 2016 • 1 answer
Updated 29 Dec 2017 • 2 answers
Updated 15 Aug 2018 • 1 answer
Updated 21 Aug 2018 • 1 answer